| Model Number |
5584109 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a driver used on patient having spinal therapy for revision for non-union.It was reported that during a revision procedure for non-union, the driver was used while upsizing pedicle screws to rescue screws.During screw insertion, the driver tip broke off due to stress and shear force.The broken piece was removed from the patient and discarded, and the driver was disposed of in the sharps bin.The driver had been previously used with no issues.The driver broke due to the hard bone and the non-union was not due to any prior medtronic product.There was no patient symptom reported.There were no further complications reported regarding the event.